# SDR DXTA200702502

- Difficulty date: September 27, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N600QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605664
- Aircraft time: 944 hours, 733 cycles
- Engine: Pwc PW545B
- System (JASC): 2700 · Flight Control System
- Part: Warning Light
- Condition: False Activation
- Location: Horizontal Stab
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE FLAPS WERE SELECTED TO 15. THE STAB MISCOMPARE LIGHT ILLUMINATED. EMER CHECKLIST ACCOMPLISHED. ONCE FLAP HANDLE WAS SELECTED TO 35 DEGREES THE STAB MISCOMPARE LIGHT WENT OUT AFTER 5 SECONDS.   PERFORMED THE TWO POSITION HORIZONTAL STABILIZER OPERATIONAL CHECK IAW THE CITATION 560XL M/M CHAPTER 27-40-00. DISCREPANCY COULD NOT BE DUPLICATED. OPERATIONAL CHECKS NORMAL.
